NSAIDs And Inflammatory Bowel Disease

pillsMost people believe that Non Steroidal Anti Inflammatory Drugs cause inflammatory bowel conditions. Not so. Yes it is true that the use of drugs such as aspirin- ibuprofen and naproxin can contribute to the inflammation of the gastro-intestinal tract but they are not the cause- they are only the secondary influence.

The cause of these conditions is the prior use of manmade synthetic antibiotics which damage the mucosal lining that protects the gastro-intestinal tract. This then allows the NSAIDs as well as stomach acids and fibrous foods to make direct contact with the tender GI tissue. It’s not about too much aspirin but too little mucosal lining. Some people take these medications and seem to be immune to their influence and do not manifest any irritable bowel symptoms.

This is explained by them not having had as many or as strong antibiotics as you did.  Their mucosal lining is intact and able to do it’s job which is protecting the intestinal tissue. To fall into the trap of  believing that NSAIDs are causing your symptoms is distracting you from seeing the real cause and the real solution.

new_alberto_logo_sticky
Schedule An Appointment NOW

Leave a Comment